Some new inequalities for differentiable h-convex functions and applications

  • Musa Cakmak, Mustafa Kemal University, Yaladagi Vocational School, Hatay, Turkey,
  • Mevlüt Tunc, Mustafa Kemal University, Faculty of Science and Arts, Department of Mathematics, Hatay, Turkey,
  • Aysegül Acem, Mustafa Kemal University, Institute of Science, Department of Informatics, Hatay, Turkey,


In this paper, the authors established a new identity for differentiable functions, afterwards they obtained some new inequalities for functions whose first derivatives in absolute value at certain powers are h-convex by using the identity. Also they given some applications for special means for arbitrary positive numbers.

Vol. 22 (2021), No. 1, pp. 107-121
DOI: 10.18514/MMN.2021.2444

Download: MMN-2444